# SDR CA110222010

- Difficulty date: February 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 5,745 hours
- Engine: Pwa PT642A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF THROUGH ABOUT 30 KTS, THE NR1 ENGINE POWER ROLLED BACK TO FLIGHT IDLE.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE INSPECTED ENGINE CONTROLS, OIL, FUEL AND AIR SYSTEMS WITHOUT FINDING ABNORMALITIES.  SEVERAL ENGINE POWER RUNS CARRIED OUT WITHOUT ANY POWER LOSS PROBLEMS. SUSPECT ICE MAY HAVE FORMED ON THE P3 FILTER OR IN THE AIR SYS.
